# SDR UPS08554253

- Difficulty date: December 28, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N20014
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C D385560 LOWER VERTICAL STAB PANEL SKIN 175N2001-4 RT HAS SKIN DENT.  REMOVED VERTICAL L/E PANEL 321BL TO FOM IAW MM 55-25-01-4.  REMOVED DOUBLERS IAW SRM 51-70-10 PG 202 REPAIR 4 VERTICAL STA 172.  SANDED AREA IAW SRM 51-70-10 PG 202 REPAIR 4.  CUT OUT DAMAGED AREA IAW SRM 51-70-10 PG 202 REPAIR 4.  MIXED POTTING RESIN IAW SRM 51-70-10 PG 202 REPAINT MST 0026587.
